Motrin IB Ibuprofen, 200 mg, Liquid Gels

Ibuprofen capsules, 200 mg. Pain reliever/fever reducer (NSAID). www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Active ingredient made in China. Other information: Each capsule contains: 20 mg potassium. Store between 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Protect from light. Do not use if foil inner seal imprinted with safety is broken or missing.

View our Curbside FAQ page